skin-hair-icon
Pimples aggrevated
I have been prescribed by a doctor to use Iso tretin once day for 15 days n then to increase the dose to twice a day, to prevent severe pimples on my face. It's been 1 week since i started using that drug but it has further more aggrevated the pimples and made my face clumsy. So, is it common to first aggrevate the pimples and then slowly clear the face?
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. Sometimes a flare up of existing acne is seen while initiating treatment with isotretinoin. Meet your dermatologist for better understanding. As long as you are able to tolerate the drug without much side effects, it should be fine. In my personal opinion one month of low dose and then increasing should be good but it depends on many factors and can be best decided in person.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.